EconPapers    
Economics at your fingertips  
 

Maximal elements of non necessarily acyclic binary relations

Josep E. Peris and Begoña Subiza

Working Papers. Serie AD from Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie)

Abstract: The existence of maximal elements for binary preference relations is analyzed without imposing transitivity or convexity conditions. From each preference relation a new acyclic relation is defined in such a way that some maximal elements of this new relation characterize maximal elements of the original one. The result covers the case whereby the relation is acyclic.

Pages: 20 pages
Date: 1992-12
References: Add references at CitEc
Citations:

Published by Ivie

Downloads: (external link)
http://www.ivie.es/downloads/docs/wpasad/wpasad-1992-07.pdf Fisrt version / Primera version, 1992 (application/pdf)

Related works:
Journal Article: Maximal elements of not necessarily acyclic binary relations (1994) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ivi:wpasad:1992-07

Access Statistics for this paper

More papers in Working Papers. Serie AD from Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie) Contact information at EDIRC.
Bibliographic data for series maintained by Departamento de Edición ().

 
Page updated 2025-03-31
Handle: RePEc:ivi:wpasad:1992-07